# SDR SWAA2025102218303

- Difficulty date: September 25, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 29,735 hours, 15,000 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING; DEFLECTION CONTROL RIB; INBOARD FIXED TRAILING EDGE UPPER PANEL BRACKET CRACKED. (M)<[01] REMOVED CRACKED WEB ANGLE BRACKET PER SRM 51-40-02.;[02] LOCATED; DRILLED AND DEBURRED REPLACEMENT WEB ANGLE BRACKET PER SRM 51-40-05.;[03] INSPECTED WORK IN C/A #1-2;[04] INSTALLED NEW RIGHT WING; DEFLECTION CONTROL RIB; INBOARD FIXED TRAILING EDGE UPPER PANEL BRACKET PER SRM 51-40-02.;[05] INSPECTION COMPLETE ON CORRECTIVE ACTION #4 FOR INSTALLATION OF REPLACEMENT BRACKET ATTACHED TO THE INBD SIDE OF THE DEFLECTION RIB. STILL REQUIRES TOUCH UP PAINT IN REWORKED AREAS AND WILL BE DOCUMENTED ON STEP #1.;[06] INSPECTION COMPLETE ON STEP #1 FOR FINISH RESTORATION DUE TO REPLACEMENT OF THE BRACKET ATTACHED TO THE INBD SIDE OF THE DEFLECTION RIB.
